# SDR AALA202108230058

- Difficulty date: August 6, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L: 0.866 IN, W: 0.585 IN, D: 0.036 IN, ON AFT GALLEY AREA LOWER SILL LOCATED AT FR 68 AND S23R. REPAIRED PER SRM 53-41-14-300-001.
